# SDR AALA971900

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1145-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LONGERON 50R FROM STA 1145 TO STA 1156.  REMOVED CORRODED PIECE OF LONGERON, SPLICED IN NEW SECTION PER ESO 7349 DATED 9-26-97, AND AARD SRM 51-01-00-05.  TST:  75,068 HOURS.  CYCLES:  22,285.  (X)
